# SDR SIMA20180323002

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525178001
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CARGO DOOR THRESHOLD BEAM AT FRAME 65.   BLENDED CORROSION,  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-15,  REMOVED THE THRESHOLD BEAM IAW AMM 53-31-09,  AND SRM 51-40-02.  LOCATED , DRILLED,  ALODINED,  AND INSTALLED IAW SRM 51-20-03,  51-40-02,  AND CPM 51-21-04.
